Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Conjugacy classes of symmetries in orthogonal groups
HTML articles powered by AMS MathViewer

by Donald G. James PDF
Proc. Amer. Math. Soc. 125 (1997), 747-753 Request permission

Abstract:

The number of conjugacy classes of symmetries in the integral orthogonal group of an indefinite $\Bbb Z$-lattice is determined. The results are applied to the extended Bianchi groups.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11E57, 11F06, 20G30
  • Retrieve articles in all journals with MSC (1991): 11E57, 11F06, 20G30
Additional Information
  • Donald G. James
  • Email: james@math.psu.edu
  • Received by editor(s): October 18, 1995
  • Additional Notes: The author was supported by NSA grant MDA904-94-H-2034 and NSF grant DMS-95-00533.
  • Communicated by: Ronald M. Solomon
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 747-753
  • MSC (1991): Primary 11E57, 11F06, 20G30
  • DOI: https://doi.org/10.1090/S0002-9939-97-04005-7
  • MathSciNet review: 1416090